Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 2007 (2007), Article ID 51801, 13 pages
http://dx.doi.org/10.1155/2007/51801
Research Article

Correlations in Output and Overflow Traffic Processes in Simple Queues

Department of Management, University of Canterbury, Christchurch 8140, New Zealand

Received 11 April 2007; Accepted 8 August 2007

Academic Editor: Paul Cowpertwait

Copyright © 2007 Don McNickle. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Don McNickle, “Correlations in Output and Overflow Traffic Processes in Simple Queues,” Journal of Applied Mathematics and Decision Sciences, vol. 2007, Article ID 51801, 13 pages, 2007. doi:10.1155/2007/51801